# SDR SWIA202266138

- Difficulty date: July 16, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 30,601 hours, 23,944 cycles
- System (JASC): 2613 · Overheat Detection
- Part: None
- Condition: Fire Warning
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

APU FIRE WARNING MESSAGE IMMEDIATELY AFTER LANDING. APU AUTO SHUTDOWN AND BLEW FIRE BOTTLE. FIRE WARNING WENT AWAY IMMEDIATELY.    (FLIGHT #4039 FILED CLOSED)   THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 25172039 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED APU FIRE BOTTLE IN REF WITH CRJ900 AMM 26-22-07"
